# SDR SWAA2016031449865

- Difficulty date: February 5, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 64,204 hours, 51,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR CUT OUT LOWER AFT CORNER SKIN CRACKED AT BS. 328+4, STRINGER 17R. REPAIRED SKIN IAW SRM.
